Share Facebook
Crohn's Disease Forum » Your Story » Remicade induced psoriasis


08-04-2017, 08:37 AM   #1
cflorio
 
Join Date: Aug 2017
Remicade induced psoriasis

2 weeks before my 3rd remicade infusion a pink circular rash covered the top of my feet. Remicade was stopped. Within the next 3 wks the psoriasis was more red thick and had spread to my legs and arm. No medicine is being used to treat high inflammation arthritis and edema. Methyltrexate caused shortness of breath. Xeljanz xr was ineffective.
08-04-2017, 10:17 AM   #2
boxboy19
 
Join Date: Aug 2017
Location: Lancaster, Massachusetts
I've been on Remicade every 8 weeks since 2010. Many things about my body have changed since being on it. How much is attributed to Remicade and how much to just plain ol' aging (I'm a 49yo male) I can't say but changes I've noticed are:
*Toenail fungus, was never an issue prior
*Dry skin on feet and legs, especially between toes
*possible ED issues
*loss of taste - many foods seem to have lost their flavor
In regards to dry skin it has caused issues twice immediately following a flare up. Due to cracks in the skin around the toes two years in a row I contracted a serious infection that lead to cellulitis in my leg that required week long hospitalization and round the clock vancomycin. Because the Remicade reduces your immune system any open pathway for bacteria (cracks in skin) is an open invite for infection. Especially if your body is already involved in tackling a Crohn's flare up. Lotion on my feet and legs every day is now my best friend. And compression socks to keep the circulation in the legs going.
Reply

Crohn's Disease Forum » Your Story » Remicade induced psoriasis
Thread Tools


All times are GMT -5. The time now is 07:33 AM.
Copyright 2006-2017 Crohnsforum.com